# SDR SWAA2023010989113

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 48,031 hours, 29,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING MULTIPLE EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED R/H OVERWING EMERGENCY EXIT LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD
